Flood, Fayette
- When
- July 27, 8:30 AM EST to 11:30 AM EST
- Where
- Fayette forecast zone
- Reported by
- EMERGENCY MANAGER
At 930 AM EDT, River Rd flooded in Masontown. Other roads flooded in German Twp. By 940 AM EDT, streets were flooded in Connellsville.
1 flood, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jul 27, 1:39 AM EST, 6 hours 51 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
239 AM EDT TUE JUL 27 2004
.AVIATION...
SURFACE LOW PRESSURE MOVING OVER THE REGION WILL BRING RAIN THROUGH
THE NIGHT. AFTER THE LOW PULLS OUT THIS MORNING...THE UPPER LEVEL
LOW WILL CONTINUE TO KEEP THE ATMOSPHERE UNSTABLE AND GIVE A CHANCE
OF SHOWERS THROUGH THE EVENING.
&&
.SHORT TERM (TODAY THROUGH WEDNESDAY)...
SLOW MOVIN UPPER LOW WILL KEEP PERIODS OF RAIN AND A RISK OF THUNDERSTORMS
THROUGH TODAY. RAIN MAY BE HEAVY AT TIME SO WILL EXTEND FLOOD WATCH THROUGH
400 PM FOR AREA EAST OF THE OHIO RIVER. AS UPPER LOW PULLS SLOWLY OFF TO THE
NORTHEAST SHOWERS WILL WEAKEN TONIGHT AND COME TO AN END BY WEDNESDAY AM AS
DRIER AIR MOVES INTO THE DISTRICT
&&
.LONG TERM (THURSDAY THROUGH MONDAY)...
RIDGE OF HIGH PRESSURE WILL BRING DRY CONDITIONS FOR THURSDAY INTO FRIDAY.
WARM RETURN FLOW OVER THE WEEKEND WILL BRING WARMER TEMPS BUT AN INCREASING
RISK OF SHOWERS AND THUNDERTORMS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH FOR ZONE MDZ001 MONDAY OVERNIGHT AND TODAY.
OH...NONE.
PA...FLOOD WATCH FOR ZONES PAZ008-009-014>016-022-023-029>032 MONDAY
OVERNIGHT AND TODAY.
WV...FLOOD WATCH FOR ZONES WVZ003-004-012-021>023-041 MONDAY
OVERNIGHT AND TODAY.
&&
AVIATION...66
SHORT TERM...06
LONG TERM...06HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 840 AM EDT TUE JUL 27 2004 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-280900- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 840 AM EDT TUE JUL 27 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE... A FLOOD WATCH IS IN EFFECT FOR MUCH OF WESTERN PENNSYLVANIA... NORTHERN WEST VIRGINIA... AND GARRETT COUNTY MARYLAND UNTIL 4:00 PM TODAY PERIODS OF HEAVY RAIN TODAY MAY CAUSE STREAM FLOODING. SHOWERS WILL DIMINISH BY THIS EVENING. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... STORM SPOTTERS SHOULD REPORT RAINFALL OF ONE INCH OR MORE.
1 flood. Local standard time, as filed.
At 930 AM EDT, River Rd flooded in Masontown. Other roads flooded in German Twp. By 940 AM EDT, streets were flooded in Connellsville.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2004Every state in 2004This day in weather historyWarnings in Pennsylvania, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5414325.